# SDR DLL16952460

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729640
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 GEN BREAKER OPEN LIGHT CAME ON, GENERATOR WOULD NOT PARALLEL, LANDED LGW.  REPLACED NR 1 IDG, OPERATION NORMAL.
